# SDR SWAA2022011053103

- Difficulty date: December 14, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS774 RBL20. MARKED. ; / [01] REMOVED CORROSION ON WEB AT BS 774; RBL20; WL 156 PER SRM51-10-02-0G-0 MEASURE L=3.3'X W=1.1'X D=0.002' MAX. MAT LOSS IS 0.002'; REMAINING THICKNESS IS 0.048'; ORIGINAL THICKNESS IS 0.050' WAS FOUND IN THE LIMITS; REWORKED AREA PER SRM53-00-53-1A-2; ALLOWABLE DAMAGE PARAG. 4.G (2) DETAIL (B). TOOL USED ID ATS1672 DUE 03/2022; [02] VERIFIED CORRECTIVE ACTION 1; [03] OK TO CHEMICAL CONVENTION COATING; [04] OK TO CHEMICAL CONVENTION COATING AND PRIMER; [05] OK TO CHEMICAL TREAT AND PRIME; [06] APPLIED CHEMICAL CONVENTION COATING AND PRIMER.- ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [07] VERIFIED CORRECTIVE ACTION 6
